Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Related review: Bull. Amer. Math. Soc., Volume 17, Number 5 (1911), 249--253
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Karl Doehlemann
Title: Geometrische Transformationen. I Teil: Die projektiven Transformationen nebst ihren Anwendungen
Additional book information: Leipzig, Göschen, 1902. vii + 322 pp.

Review Information:

Reviewer: Arthur Sullivan Gale
Journal: Bull. Amer. Math. Soc. 10 (1904), 512-514
American Mathematical Society